# SDR DALA13068615643

- Difficulty date: December 7, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR LOWER SURFACE BS 1681, LBL 3, 39 AND 46 IS CORRODED.   BLENDED OUT CORROSION FOUND OUT OF LIMIT.  ACCOMPLISHED PERMANENT REPAIR IAW REF SRM 53-60-51 REPAIR.
